# SDR IPXA09M55646

- Difficulty date: January 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RIGHT WING I/B FLAP T/E WEDGE HAS A HOLE AT MID T/E.  REMOVED DAMAGE, FILLED CUTOUT, AND APPLIED FIBERGLASS PILES IAW MD-11 SRM 57-20-00 PARA 3 FIG 2.
